# SDR 9513046603

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- System (JASC): 3441 · Inertial Guidance System
- Part: Ins
- Part number: 7883450041
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF WITH NR 3 INS ON MEL, THE NR 1 INS WENT OUT OF TOLERANCE.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE, DUMPED 50,000 LBS OF FUEL, RETURNED TO HNL AND LANDED WITHOUT FURTHER INCIDENTS.  MAINTENANCE REPLACED NR 1 INS AND PERFORMED FUNCTIONAL CHECK, UNIT TESTED NORMAL.
